| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was a faulty liquid crystal display.Patient involvement information was not provided by the customer.Repair will be completed at a non-medtronic location and the product is not in medtronic control.The reported complaint could not be confirmed without the product return.The complaint will be closed and reopened/updated should new information become available or if the product is returned to the manufacturer for investigation.The information has been added to the database for trending purposes and trends will continue to be monitored.A capa is not required at this time.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a faulty liquid crystal display (lcd).Patient involvement was not provided; however, it was reported that there no patient injury as a result of the event.The service engineer (se) replaced the graphic user interface (gui) printed circuit board (pcb) and backlight assembly.The se performed calibrations and extended self-testing on the device and all tests passed.